# SDR USAA951368

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 344
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 74 INCHES BY .5 INCH CORRODED AREA BS 344 LBL 55 THROUGH RBL 21 BEAM.  FABRICATED T-CAP AND REPAIR ANGLE AND INSTALLED.  REPAIRED PER TR 53-10-3.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
